Table of Contents
Journal of Gravity
Volume 2014, Article ID 874739, 4 pages
http://dx.doi.org/10.1155/2014/874739
Research Article

Five-Dimensional Space-Times with a Variable Gravitational and Cosmological Constant

Department of Applied Mathematics, R K G Institute of Technology, Ghaziabad 203201, India

Received 6 September 2013; Accepted 24 November 2013; Published 2 January 2014

Academic Editor: Kazuharu Bamba

Copyright © 2014 Sanjay Oli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanjay Oli, “Five-Dimensional Space-Times with a Variable Gravitational and Cosmological Constant,” Journal of Gravity, vol. 2014, Article ID 874739, 4 pages, 2014. https://doi.org/10.1155/2014/874739.